# SDR CA971210003

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Cracked
- Location: Nr Cyl Exh
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE WAS REPORTED ROUGH RUNNING IN-FLIGHT.  POST-FLIGHT INSPECTION FOUND THE EXHAUST VALVE OF NR 3 CYLINDER WAS CRACKED.  THE NR 3 CYLINDER AND PISTON WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
